Taiwanese Journal of Mathematics
- Taiwanese J. Math.
- Volume 22, Number 5 (2018), 1245-1259.
Optimality and Duality on Riemannian Manifolds
Our goal in this paper is to translate results on function classes that are characterized by the property that all the Karush-Kuhn-Tucker points are efficient solutions, obtained in Euclidean spaces to Riemannian manifolds. We give two new characterizations, one for the scalar case and another for the vectorial case, unknown in this subject literature. We also obtain duality results and give examples to illustrate it.
Taiwanese J. Math., Volume 22, Number 5 (2018), 1245-1259.
Received: 1 October 2017
Revised: 3 January 2018
Accepted: 6 May 2018
First available in Project Euclid: 21 May 2018
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 90C29: Multi-objective and goal programming 53B21: Methods of Riemannian geometry 53C22: Geodesics [See also 58E10] 58E10: Applications to the theory of geodesics (problems in one independent variable) 80M50: Optimization
Ruiz-Garzón, Gabriel; Osuna-Gómez, Rafaela; Rufián-Lizana, Antonio; Hernández-Jiménez, Beatriz. Optimality and Duality on Riemannian Manifolds. Taiwanese J. Math. 22 (2018), no. 5, 1245--1259. doi:10.11650/tjm/180501. https://projecteuclid.org/euclid.twjm/1526889714